MathSciNet Relay Station
MathSciNet bibliographic data
MR678740 (84a:65102) 65R10 (41A55 41A60)
Wong, R. Quadrature formulas for oscillatory integral transforms. Numer. Math. 39 (1982), no. 3, 351–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement